Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Primary ideals and valuation ideals


Authors: Robert Gilmer and Jack Ohm
Journal: Trans. Amer. Math. Soc. 117 (1965), 237-250
MSC: Primary 13.20; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0169871-4
MathSciNet review: 0169871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Gilmer, Integral domains which are almost Dedekind, Proc. Amer. Math. Soc. 15 (1964), 313-317. MR 0166212 (29:3489)
  • [2] -, The cancellation law for ideals in a commutative ring, Canad. J. Math. (to appear). MR 0173685 (30:3895)
  • [3] R. Gilmer and J. Ohm, Integral domains with quotient overrings, Math. Ann. 153 (1964), 97-103. MR 0159835 (28:3051)
  • [4] W. Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z. 41 (1936), 545-569. MR 1545640
  • [5] -, Idealtheorie, Chelsea, New York, 1948.
  • [6] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [7] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [8] -, Commutative algebra, Vol. II, Van Nostrand, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 16.00

Retrieve articles in all journals with MSC: 13.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0169871-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society